Nurofen Express, gel 5% 100 g
€8.35 €7.31
Nurofen Express (ibuprofen) gel 5% is quickly absorbed, acting directly on the source of pain and has a double effect – analgesic and anti-inflammatory
The drug Nurofen Express in the form of gel for external use is easily applied and quickly absorbed into the skin.
Indications
Arthritis, Muscle pain (myalgia), Neuralgia, Pain after injuries and operations, Arthritis, Osteoarthritis, Joint pain (arthralgia), Myalgia (muscle pain), Neck pain, Back pain, Lumbago, Neuralgia (nerve pain)As a topical analgesic and anti-inflammatory for conditions such as muscle pain, back pain, arthritis, pain from ligament injuries and sprains, sports injuries and neuralgia.
Active ingredient
Ibuprofen
Composition
1 g of gel for external use 5% contains:
How to take, the dosage
For external use only.
Read the instructions carefully before using this medicine.
Nurofen® Express Gel is indicated for adults and children over 14 years of age.
The first time you use the tube: after opening the lid, check that the safety foil on the neck of the tube is not damaged. Open the foil by pressing the outer side of the cap down.
Push 4-10 cc of the product (equivalent to about 50-125 mg of ibuprofen) from the tube onto your hand and gently massage the gel into the skin until it absorbs.
Wash your hands immediately after application.
Re-apply at least 4 hours afterwards. Do not use the gel more than four times within 24 hours. The maximum daily dose is 500 mg.
If symptoms persist or worsen after 2 weeks of use, you should stop treatment and see your doctor.
Do not exceed the stated dose.
Interaction
The simultaneous use of Nurofen tablets with acetylsalicylic acid (ASA) and other NSAIDs is not recommended.
Concomitant use of ibuprofen reduces the anti-inflammatory and antiplatelet effects of acetylsalicylic acid (ASA) (increased incidence of acute coronary failure in patients receiving low-dose acetylsalicylic acid (ASA) as an antiplatelet agent after starting ibuprofen).
When administered with anticoagulant and thrombolytic drugs (alteplase, streptokinase, urocipase) simultaneously the risk of bleeding increases. Cefamandole, cefaperazone, cefotetan, valproic acid, plikamycin, increase the purity of hypoprothrombinemia. Cyclosporine and gold drugs increase the effect of ibuprofen on the synthesis of prostaglandins in the kidneys, which is manifested by increased nephrotoxicity.
Ibuprofen increases the plasma concentration of cyclosporine and the likelihood of its hepatotoxic effects. Drugs that block tubular secretion reduce excretion and increase the plasma concentration of ibuprofen. Inducers of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, fepilbutazone, tricyclic aitylidepressants) increase the production of hydroxylated active metabolites, increasing the risk of severe hepatotoxic reactions. Microsomal oxidation inhibitors – reduce the risk of hepatotoxic effects.
Decreases the hypotensive activity of vasodilators, natriuretic activity of furosemide and hydrochlorthiazide.
Decreases the effectiveness of uricosuric drugs, increases the effect of indirect aithicoagulants, aptiaggregants, fibrinolytics. Increases the side effects of mineralocorticosteroids, glucocorticosteroids, estrogens, ethanol. Increases the effect of oral hypoglycemic drugs, sulfonylurea derivatives and insulin.
Antacids and colestyramine reduce absorption. Increases blood concentrations of digoxin, lithium drugs, methotrexate. Caffeine increases the analgesic effect.
Drug interactions of the drug Nurofen Gel have not been described so far. However, even with external use ibuprofen can have a systemic effect, and therefore theoretically the simultaneous use of the gel with other NSAIDs can increase the side effects.
Special Instructions
During long-term treatment it is necessary to monitor the peripheral blood picture and the functional state of the liver and kidneys.
In case of symptoms of gastropathy, close monitoring is indicated, including esophagogastroduodenoscopy, general blood count (hemoglobin determination), fecal occult blood test.
If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the study.
Patients should refrain from all activities requiring increased attention, rapid mental and motor reactions. During treatment, you should refrain from drinking alcohol.
The possibility of using Nurofen® for children is decided by the physician on an individual basis in the following cases:
- if the child is receiving other analgesic agents;
- If there is a history of peptic ulcer, gastritis, ulcerative colitis, gastrointestinal bleeding;
- in case of liver or kidney disease;
- in the presence of Helicobacter pylori;
- on the background of therapy with indirect anticoagulants, blood pressure lowering drugs, GCS, antiaggregants, diuretics, lithium, methotrexate;
- in children with bronchial asthma, urticaria.
Gel
Wash hands thoroughly after using the product.
You should avoid getting the gel in your eyes and on your lips. Do not apply to any damaged areas of skin or to the eye or lip area.
Inadvertent ingestion may cause gastrointestinal disorders; if this happens, rinse out your mouth and see a doctor.
Contraindications
– Hypersensitivity to ibuprofen or other components of the drug.
– History of hypersensitivity reactions (bronchial asthma, rhinitis, Quincke’s edema, urticaria) in response to use of acetylsalicylic acid or other NSAIDs.
– Children under 14 years old. – Pregnancy III trimester.
Side effects
The frequency of adverse reactions was evaluated based on the following criteria: very frequent (≥ 1/10), frequent (≥ 1/100 to < 1/10), infrequent (≥ 1/1000 to < 1/100), rare (≥ 1/10000 to < 1/1000), very rare (> 1/10000), frequency unknown (frequency cannot be determined based on available data).
The following adverse reactions have been reported with short-term use of ibuprofen at doses not exceeding 500 mg/day. When treating chronic conditions and with long-term use, other adverse reactions may occur.
– Immune system disorders
The frequency is unknown: hypersensitivity reactions – non-specific allergic reactions and anaphylactic reactions, respiratory reactions (bronchial asthma, including its exacerbation, bronchospasm, shortness of breath, dyspnea), Skin reactions (itching, urticaria, purpura, Quincke’s edema, exfoliative and bullous dermatoses, including toxic epidermal necrolysis (Lyell syndrome), Stevens-Johnson syndrome, erythema multiforme).
– Gastrointestinal tract disorders
Prevalence unknown: abdominal pain, dyspepsia.
– Renal and urinary tract disorders
Prevalence unknown: impaired renal function.
If side effects occur, discontinue use of the drug immediately and consult a physician.
Overdose
The probability of accidental overdose with the drug in gel form is minimal.
In children, symptoms of overdose may occur after an oral dose greater than 400 mg/kg body weight. In adults the dose-dependent effect of overdose is less pronounced. The half-life of the drug in overdose is 1.5-3 hours.
If the drug is taken by accidentally, the following symptoms may occur: headache, vomiting, decrease in blood pressure.
Treatment: gastric lavage (only within one hour after ingestion), intake of activated charcoal, alkaline drinking, forced diuresis, symptomatic therapy.
Similarities
Nurofen, Nurofen Express, Brufen, Ibuprofen, Dolgit, Ibuprofen-Chemopharm, Nurofen Forte, MIG 400, Faspik, Nurofen Express Lady, Nurofen Express Forte, Nurofen Children, Next Uno Express, Nurofast
Weight | 0.170 kg |
---|---|
Shelf life | 3 years. |
Conditions of storage | At a temperature not exceeding + 25 ° C, out of the reach of children. |
Manufacturer | Reckitt Benckiser Healthcare International Ltd, United Kingdom |
Medication form | gel for external use |
Brand | Reckitt Benckiser Healthcare International Ltd |
Other forms…
Related products
Buy Nurofen Express, gel 5% 100 g with delivery to USA, UK, Europe and over 120 other countries.